I had a mastectomy a year ago and in the last month have developed lymphoedema and tendonitis on aromasin.
8 Apr 2012
It is best to discuss this with your oncologist. From the side effects you are experiencing you should see your doctor as soon as possible.
With regards to other medicines that can be used ... I'm not sure how they change it but I'm sure they have some sort of protocol where is they don't use this they would use the other sort of concept. AND what the other drug is the oncologists would know more about it. All the best.
- Aromasin Information for Consumers
- Aromasin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aromasin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having diarrhea that started about 5 weeks after I started taking Aromasin. Also minor night sweats and general aches and pains which I can deal ...
1 answer • 31 Dec 2009
I have been taking aromasin for 7 months, can hardly do anything with my hands. I'am scheduled to see a surgeon next week. Is this a normal ...
2 answers • 20 Jul 2010
I have been recently diagnosed with PA, but have had treatment for breast cancer twice. Do people have any good advice for newbies? The pain has ...
1 answer • 25 Aug 2010
I had breast cancer and had a lumpectomy. I was on tamoxifen and after 4 years, I had a recurrence.?
... Had a mastectomy and was on Aromasin. I have been cancer free for the last 5 years. Doctor took me off the Aromasin and after a year and a half, ...
1 answer • 29 Jan 2011
Are all three aromatase inhibitors steroidal based? My blood sugar is further out of control the longer I'm taking aromasin.
1 answer • 4 May 2012